# SDR DHL2002754002

- Difficulty date: July 23, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Part number: 902F2425
- Part serial: 3029M
- Condition: Defective
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON APPLYING TAKEOFF THRUST AND INITIAL ROLL, NR 2 FIELD & GB OPENED WITH DIFF FAULT SYSTEM 2 INDICATION ON S/O SECONDARY PANEL ABORTED T/O AND RETURNED TO PARKING.  REMOVED AND REPLACED GEN CONTROL PANEL GROUND RAN ALL ENGINES OPS CHECKED GOOD PER 24-20-0.
